Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 258, NWS Jackson, MS

June 18, 2007Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2007, 8:47 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 8:47 PM CDT (01:47 UTC)
Expired
Jun 18, 2007, 9:45 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:15 PM CDTTSTM WND DMG8 Se Crossett, ARA FEW TREES AND POWER LINES WERE BLOWN DOWN ACROSS THE S PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 190147
SVRJAN
ARC003-LAC067-190245-
/O.NEW.KJAN.SV.W.0258.070619T0147Z-070619T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
  CROSSETT...CROSSETT...

* UNTIL 945 PM CDT

* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF WEST
  CROSSETT...OR ABOUT 7 MILES EAST OF HUTTIG...AND MOVING EAST AT 40
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CROSSETT BY 855 PM CDT...
  9 MILES NORTH OF BEEKMAN BY 900 PM CDT...
  BERLIN BY 910 PM CDT...
  WILMOT BY 925 PM CDT...
  PARKDALE BY 930 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3319 9210 3288 9205 3283 9158 3300 9145
      3323 9146

$$

CME
3 follow-up statements
000 
WWUS54 KJAN 190159
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT MON JUN 18 2007

ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
859 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...

AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR CROSSETT...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BERLIN BY 915 PM CDT...
  8 MILES NORTH OF JONES BY 925 PM CDT...
  WILMOT AND PARKDALE BY 935 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3319 9205 3289 9205 3283 9158 3300 9145
      3323 9146

$$

CME
000 
WWUS54 KJAN 190212
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT MON JUN 18 2007

ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
911 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...

AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
BERLIN...OR ABOUT 8 MILES SOUTHEAST OF CROSSETT...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTH OF BONITA BY 925 PM CDT...
  6 MILES NORTH OF JONES BY 930 PM CDT...
  WILMOT AND PARKDALE BY 935 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3317 9189 3289 9195 3283 9158 3300 9145
      3323 9146

$$

CME
000 
WWUS54 KJAN 190225
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT MON JUN 18 2007

ARC003-LAC067-190245-
/O.CON.KJAN.SV.W.0258.000000T0000Z-070619T0245Z/
ASHLEY AR-MOREHOUSE LA-
925 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...

AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR BERLIN...OR ABOUT 9
MILES WEST OF WILMOT...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF JONES BY 930 PM CDT...
  WILMOT BY 935 PM CDT...
  PARKDALE BY 940 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3320 9179 3291 9187 3283 9158 3300 9145
      3323 9146

$$

ERA CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:09 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 18, 7:09 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT MON JUN 18 2007

.DISCUSSION...WILL SEND OUT NEW ZONES TO ACCOUNT FOR CURRENT
CONVECTIVE TRENDS. THE LITTLE COMPLEX MOVING THROUGH NWRN LA AND SWRN
AR HAS HELD ITS OWN OVER THE LAST FEW HOURS AND MAY MAKE IT INTO OUR
PARISHES AND POSSIBLY THE DELTA COUNTIES. ALL OF THE MDLS ARE
SHOWING A THETA E TROUGH OVER NERN LA BUT ON EITHER SIDE OF IT AN
ABUNDANCE OF MOISTURE IS AVAILABLE. IN ADDITION THAT AREA HAS NOT
REALLY BEEN OVERWORKED FROM EARLY CONVECTION LIKE MOST OF CNTRL AND
NRN MS HAVE. SECOND THE DEVELOP A LL JET SHOWN BY THE MDLS COULD
DECIDE WHETHER IT CONTINUES OR DISSIPATES. SO THE BIG PROBLEM IS
WHERE WILL THAT DEVELOP. THE NAM AND RUC BOTH DEVELOP OVER SERN LA
AND TRY TO PUSH IT NORTH. THIS SEEMS TO AGREE WITH THE CURRENT
CONVECTION OVER THAT AREA AND IN THE NRN GULF. THE GFS MAINLY
DEVELOPS IT OVER MS. NOW THE RUC DOES HAVE A SECONDARY AREA OF
STRONGER H85 WINDS WHERE THE CONVECTION OVER NRN LA WILL MOVE INTO.
AT THE SAME TIME THE MID LEVEL DISTURBANCE WILL CONTINUE TO WORK EAST
SO THERE COULD BE TWO AREAS OF CONVECTION LATE TONIGHT...OVER THE NW AND
THE SE. ALSO ADDED AVIATION DISCUSSION. /CAB/

&&

.PREV DISCUSSION...

SHORT TERM...SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE
COAST TODAY AND MOVED NORTH INTO THE CWA. A FEW STORMS WERE STRONG TO
SEVERE...KNOCKING DOWN A FEW TREES. EXPECT THE STORMS TO CONTINUE
MOVING NORTH...HOWEVER INSTABILITY SHOULD BE LESS AS THE STORMS TRACK
NORTH. THE SOUTHWEST GO A CHANCE BREAK OUT TODAY...WHERE THE
NORTHEAST REMAINED CLOUDY FOR MOST OF THE DAY. LEANED TOWARD THE NAM
SOLUTION...THINKING THE LINE WILL CONTINUE TO MOVE JUST NORTH OF
INTERSTATE 20 AND STALL...WITH MUCH OF THE THUNDERSTORM ACTIVITY
DIMINISHING THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR TS/SH
DEVELOPMENT BY MID MORNING. STILL EXPECTING THE UPPER WAVE TO MOVE
THROUGH THE AREA. WITH THE TROUGH AXIS SWINGING THROUGH...ADDED
STRONG THUNDERSTORM WORDING TO THE HWO FOR TUESDAY. WENT WITH
GUIDANCE VALUES FOR POPS. LOOKS LIKE MORE RAINFALL COVERAGE ON
TUESDAY. NOT SURE ABOUT THE TIMING OF THE FRONT AND WHETHER IT WILL
REALLY CLEAR THE CWA...SO MAINTAINED ISOLATED POPS FOR WEDNESDAY
NIGHT. OVERALL NO BIG CHANGES TO THE FORECAST.

LONG TERM... THE MODELS CONTINUE TO WOBBLE REGARDING THE LONGER
RANGE OUTLOOK. AS A AN EXAMPLE...RAIN CHANCES HAVE DROPPED FROM 40
PERCENT AT PIB FOR WED ON THE 18/00Z RUN TO 4 PERCENT ON THE 18/12Z
RUN. THE BOUNDARY THAT DROPS INTO THE REGION GETS LOST IN THE SURFACE
FLOW ON THE NEWER RUNS BUT THE SURFACE LOW PIVOTS THIS WAY FROM THE
ERN EAST...MAINTAINING CYCLONIC LOW LEVEL FLOW THAT WILL PRODUCE AT
LEAST SLIGHT CHANCES FOR AFTERNOON CONVECTION. WILL FOLLOW CURRENT
WETTER SOLUTION FOR WED FOR NOW AS MOS NUMBERS LOOK TO LOW. WILL ALSO
UNDERCUT MOS HIGH FOR WEDNESDAY IN RESPONSE TO HIGHER POPS. AN UPPER
HIGH WILL BE PARKED WEST OF THE AREA...PRODUCING UPPER RIDGING OVER
THE ARKLAMISS BUT REMAINING FAR ENOUGH WEST TO MAINTAIN CHANCE OF
WEAK WAVES DROPPING ALONG ERN FRINGES OF THE RIDGE.

THE POSITION OF THE BOUNDARY WILL HAVE THE PRIMARY EFFECT ON RAIN
CHANCES AND HUMIDITY FOR THE REST OF THE WEEK. THE SURFACE TROUGH IS
FORECAST TO DROP S OF THE FORECAST AREA FOR THURSDAY AND
FRIDAY...LEADING A MUCH DRIER AIR MASS INTO THE REGION. ONCE AGAIN
WILL FOLLOW PREVIOUS FORECAST TREND FOR GENERALLY DRY WEATHER AND
LOWER DEWPOINTS. TWEAKED DEWPOINTS SLIGHTLY HIGHER HOWEVER IN
RESPONSE TO MUCH HIGHER READINGS MODELS ARE ADVERTISING TODAY.
ISOLATED CONVECTION ADDED TO EXTREME SRN ZONES BY SUNDAY AS GULF
MOISTURE RETURNS IN RESPONSE TO LIFTING SURFACE TROUGH.

&&

.AVIATION...MAIN CONCERN IN THE FIRST SIX HOURS IS CONVECTION BUT
THE MAJORITY OF IT HAS MOVED AWAY FROM THE TAF SITES. THE BIGGEST
CONCERN WITH CONVECTION IS ACROSS THE NORTH AND MAINLY GLH AND GWO AS
SHRA AND TSRA MOVING ACROSS SWRN AR AND NWRN LA TRY TO MOVE INTO THE
DELTA. THERE IS SOME CONCERN IF THIS WILL HOLD TOGETHER. CURRENT
THINKING IS THAT IT MIGHT MAKE IT TO GLH. IF IT DOES THE MAIN CONCERN
WILL BE CEILINGS AND VISBIES DROPPING INTO MVFR STATUS. IF THE STORMS
ARE STRONGER THAN EXPECTED THEN TEMPO IFR WILL BE POSSIBLE. THAT
ACTIVITY MAY MAKE IT TO GWO BUT AT THIS TIME IT APPEARS IF IT HOLDS
ON WILL LIKELY BE SOUTH. ACROSS THE REST OF THE AREA VFR CONDITIONS
SHOULD PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS WITH THE
EXCEPTION OF HBG WHERE MVFR CEILINGS AND VISBIES MAY DEVELOP SHORTLY
AFTER MIDNIGHT. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  71  92 /  59  88  21  23
MERIDIAN      72  85  69  92 /  60  87  37  20
VICKSBURG     73  90  71  91 /  59  78  15  28
HATTIESBURG   73  87  70  90 /  59  89  44  43
NATCHEZ       74  87  71  90 /  58  89  26  37
GREENVILLE    73  88  70  91 /  62  76  12  24
GREENWOOD     73  87  70  92 /  93  87  13  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CAB
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.

DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.

MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 18, 7:02 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     5 NW EMBRY              33.71N 89.43W
06/18/2007                   WEBSTER            MS   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING PORTIONS OF HWY 404.

&&

TARVER
Local storm report, Jun 18, 7:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     1 N ELLIOTT             33.70N 89.75W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
            AONG HWY 51.

0617 PM     TSTM WND DMG     4 SE GORE SPRINGS       33.71N 89.57W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.

&&

CME
Local storm report, Jun 18, 7:30 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 SE CARROLLTON         33.44N 89.85W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN OFF HWY 35S.

0608 PM     TSTM WND DMG     8 N CARROLLTON          33.62N 89.92W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
            GRENADA CO LINE.

&&

CME
Local storm report, Jun 18, 8:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
06/18/2007                   JONES              MS   EMERGENCY MNGR

            LIMB DOWN ON A HOUSE.

&&

CME
Local storm report, Jun 18, 8:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 S PELAHATCHIE         32.24N 89.80W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.

0700 PM     TSTM WND DMG     4 N DREW                33.87N 90.53W
06/18/2007                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME
Local storm report, Jun 18, 8:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
06/18/2007                   LOWNDES            MS   COUNTY OFFICIAL

            TWO TREES WERE BLOWN DOWN, REPORTED BY 911.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:56 AM CDTSevere Thunderstorm WarningJANEast Carroll34 min
Jun 19, 3:19 PM CDTSevere Thunderstorm WarningJANTensas56 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANConcordia51 min
Jun 19, 1:56 AM CDTSevere Thunderstorm WarningJANChicot28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.